# SDR NSVA20120503533

- Difficulty date: May 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N341NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4341
- Aircraft time: 3,008 hours, 2,877 cycles
- System (JASC): 5200 · Doors
- Part: Handle
- Condition: Out Of Position
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

LOST PRESSURIZATION IN FLIGHT.  MX FOUND DOOR HANDLE WASN’T FULLY FLUSHED.  NO EMERGENCY DECLARED.
